# SDR DALA2022011900364

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 A.A. / AD (VT)(GVI) WAS PERFORMED AND DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP, SECTION 2, AS FOLLOW: HOLE #1 CORROSION ON SKIN, BTW 6 AND 9 OCLOCK POSITION, HOLE #2 CORROSION ON FITTING AND SKIN, BTW 4 AND 7 OCLOCK POSITION, HOLE #3 CORROSION ON FITTING AND SKIN BTW 3 AND 6 OCLOCK POSITION, HOLE #4 CORROSION ON FITTING AND SKIN BTW 3 AND 6 OCLOCK POSITION, HOLE #5 CORROSION ON FITTING AND SKIN BTW 9 AND 12 OCLOCK POSITION, HOLE #7 CORROSION ON FITTING AND SKIN BTW 9 AND 12 OCLOCK POSITION, HOLE #8 CORROSION ON FITTING AND SKIN AT 3 OCLOCK POSITION, HOLE #9 CORROSION ON FITTING AND SKIN AT 12 OCLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00315. DAMAGES ON OPEN HOLES AT RH ENG DRAG FTG WERE REPAIRED (PERMANENT REPAIR) PER ER/A 583989-14AD REV C SECTION V AND ETI-57-21-568 REV 3. (2089614)
